# SDR SWAA2020080399179

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS767+6 LBL3 WL156. MARKED / REMOVED CORROSION FROM ACB RAIL BS767+6' LBL3 MEASURED 2' X 0.5' X 0.008' ORIGINAL THICKNESS 0.055' FOUND OUT OF LIMITS PER SRM 53-60-53-01-2. PERFORMED CUT OUT OF DAMAGED RAIL PER SRM 53-00-53 REPAIR 2. NDI PERFORMED INSPECTION ALONG THE CUT EDGES; NO CRACKS FOUND. LOCATED AND DRILLED REPAIR REINFORCING CHANEL PER SRM 53-00-53-2R-2 REPAIR 2 OUT OF BAC 1510-1355 7050-T76511 PO: 797745/1. APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM 53-00-53-2R-2. INSTALLED REPAIR AT BS767+6' LBL3 PER SRM 53-00-53-2R-2
